# SDR REXA2018032000228

- Difficulty date: March 20, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 25,191 hours, 16,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC69039751
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WTB SPLICE STRAP AND CHANNEL IS CRACKED.  FABRICATED A NEW AFT WTB SPLICE STRAP & REPLACED CHANNEL STIFFNER MOUNTED TO STRAP WITH NEW PART IAW SRM 51-42-13, 51-24-36,  AND 51-40-11.
